This is a great question, because it actually has become a very popular product. But unfortunately, we don't have a lot of data around it. It has been looked into antioxidant effect as well as an anti-inflammatory.
But around weight loss, we have no data. So we don't know yet if it's going to interact with any of your medications. We don't know if there is any side effects.
This is actually an herbal and vitamin supplement, so the FDA oversees this category but doesn't really have strict oversight. So therefore, we really don't know. As a pharmacist, I always advise patients to talk to their physician or healthcare provider first. If they are taking any other medication, this probably is not a good choice.
Important: The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, blogs, or WebMD Answers are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service, or treatment. Do not consider WebMD User-generated content as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.